Vol. 77, No. 2, 1978

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Klingenberg structures and partial designs. II. Regularity and uniformity

David Allyn Drake and Dieter Jungnickel

Vol. 77 (1978), No. 2, 389–415
Abstract

We continue our study of the c-K-structures introduced in Part I of this paper; these are triples (ϕ,Π,Π) where ϕ : Π Πis a well-behaved incidence structure epimorphism. This paper is concerned with uniformity and regularity of c-K-structures. We obtain connections with PBIBD’s ARBD’s and transversal designs.

Mathematical Subject Classification 2000
Primary: 05B25
Secondary: 05B05
Milestones
Received: 18 July 1977
Published: 1 August 1978
Authors
David Allyn Drake
Dieter Jungnickel
Universitat Augsburg
D Augsburg
Germany